MedElevator Войти в исследования
← Поиск публикаций
Anesthesiology and pain medicine · 2016

Severe Respiratory Event Initially Thought to be Inadvertent Endobronchial Intubation: Possible Complications From Using of a Topical Metered-Dose of 8% Lidocaine Pump Spray.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Arai Young-Chang P, Kawanishi Jun, Sakakima Yoshikazu, Ohmoto Koichi, Ito Akihiro, Maruyama Yuki, Ikemoto Tatsunori

Аннотация

INTRODUCTION: Pulmonary collapse after intubation is common, and it is caused by a variety of factors.

CASE PRESENTATION: A 21-year-old man presented at our operation room to undergo an appendectomy. Except for a history of cigarette smoking, his history was negative. Anesthesia was induced with 100% oxygen and sevoflurane, remifentanil infusion, and propofol. Neuromuscular block was obtained with rocuronium. The tip and cuff of a tracheal tube were lubricated with a topical metered-dose of 8% Lidocaine pump spray. After intubation, SPO2 suddenly decreased. The chest x-ray revealed right upper lobe atelectasis. Fiber optic bronchoscopy showed that a large amount of yellow sticky mucus had been secreted into the right main bronchus.

CONCLUSIONS: In Japan, 8% Lidocaine pump spray contains menthol and ethanol as additives. These additives, particularly menthol, might have led to excessive mucus production, although we did not analyze the mucus secretion.